# SDR CALA2021122002410

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 98,629 hours, 18,233 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 140W92511
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK  -EA 5310-06900 REV D OP 001 , AD 2019-11-02 LH BS 1035 BUILT-UP UNDERWING LONGERON FOUND 1EA CRACK PRINT AND ACCOMPLISH OP11 - REFER TRANSFER NON-ROUTINE LP 9130199 - AND ORIGINATED BY EMP V924733 FUSE LAGE LH UNDERWING LONGERON REPLACED AND INSTALLED AS PER EA 5310-06900 REV D OP 011 - WORK ACCOMPLISHED BY V897471 AND INSPECTED BY V925649 ADD EMP:V925649 RII INSPECTED OKAY BY HX 139007 ADD EMP:V896832
